Dynamic response of a non-uniform Timoshenko beam, subjected to moving mass

Roshandel, D ; Sharif University of Technology | 2015

382 Viewed
  1. Type of Document: Article
  2. DOI: 10.1177/0954406214561049
  3. Publisher: SAGE Publications Ltd , 2015
  4. Abstract:
  5. In this article, the dynamic response of a non-uniform Timoshenko beam acted upon by a moving mass is extensively investigated. To this end, the eigenfunction expansion method is adapted to the problem, employing the natural mode shapes of a uniform Timoshenko beam. Moreover, the orthonormal polynomial series expansion method is successfully applied to the coupled set of governing differential equations pertaining to the dynamic behavior of non-uniform Timoshenko beam actuated by a moving mass. Some numerical examples are solved in which the excellent agreement of the two presented methods is illustrated
  6. Keywords:
  7. Non-uniform Timoshenko beam ; Orthonormal polynomial series expansion method ; Boundary value problems ; Differential equations ; Dynamic response ; Eigenvalues and eigenfunctions ; Numerical methods ; Polynomials ; Coupled set ; Dynamic behaviors ; Eigenfunction expansion methods ; Governing differential equations ; Moving mass ; Natural mode shape ; Orthonormal polynomials ; Timoshenko beams ; Particle beams
  8. Source: Proceedings of the Institution of Mechanical Engineers, Part C: Journal of Mechanical Engineering Science ; Volume 229, Issue 14 , October , 2015 , Pages 2499-2513 ; 09544062 (ISSN)
  9. URL: http://pic.sagepub.com/content/229/14/2499